# SDR DALA1035419864

- Difficulty date: December 9, 2010
- Submitted: December 10, 2010
- Operation: Air carrier
- Aircraft: N773NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47775
- Aircraft time: 73,440 hours, 70,600 cycles
- Engine: Pwa JT8D9
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK FOUND MAIN CABIN FLOOR PANEL NR59 FASTENER HOLES ELONGATED AND BROKEN OUT. CUT AWAY DAMAGE IAW 51-70-4 NDT VERIFIED DAMAGE.  REMOVED IAW NDT SPM 06-10-01. FABBED DOUBLER AND FILLER INSTALLED REPAIR IAW SRM 51-30-2.
